No, it will not cause you to become sick immediately as in nauseated or vomit, but there is the following warning:
naltrexone ↔ ethanol
Applies to: naltrexone, Alcohol (contained in alcoholic beverages) (ethanol)
GENERALLY AVOID: Coadministration of naltrexone with other agents known to induce hepatotoxicity may potentiate the risk of liver injury. Naltrexone, especially in larger than recommended doses (more than 50 mg/day), has been associated with hepatocellular injury, hepatitis, and elevations in liver transaminases and bilirubin.
MANAGEMENT: The use of naltrexone in combination with other potentially hepatotoxic agents (e.g., acetaminophen; alcohol; androgens and anabolic steroids; antituberculous agents; azole antifungal agents; ACE inhibitors; endothelin receptor antagonists; interferons; nucleoside reverse transcriptase inhibitors; retinoids; thiazolidinediones; anticonvulsants such as carbamazepine, hydantoins, felbamate, and valproic acid; lipid-lowering medications such as fenofibrate, HMG-CoA reductase inhibitors, and niacin; herbals and nutritional supplements such as black cohosh, chaparral, comfrey, DHEA, kava, pennyroyal oil, and red yeast rice) is generally not recommended unless the potential benefit outweighs the risk. Patients treated with naltrexone should be advised to seek medical attention if they experience potential signs and symptoms of hepatotoxicity such as fever, rash, itching, anorexia, nausea, vomiting, fatigue, right upper quadrant pain, dark urine, light-colored stools, and jaundice. Periodic monitoring of hepatic function is advisable.
So the excessive use of naltrexone with excessive or prolonged use of alcohol may cause liver damage.
Hope this helps,
- Naltrexone Information for Consumers
- Naltrexone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naltrexone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jun 2011 • 1 answer
Posted 9 Jul 2014 • 2 answers
Posted 6 Aug 2014 • 2 answers
Posted 14 Aug 2014 • 2 answers
Posted 13 Feb 2016 • 2 answers